Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sets of independent generators of a substitution group


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 19 (1918), 299-304
MSC: Primary 20F05
DOI: https://doi.org/10.1090/S0002-9947-1918-1501103-5
MathSciNet review: 1501103
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501103-5
Article copyright: © Copyright 1918 American Mathematical Society